Now offering FREE Curbside Pickup & Delivery! Click for Details

    Equaline Sleep-Aid, Maximum Strength, 50 mg, Softgels

    Diphenhydramine HCI, 50 mg (nighttime sleep-aid). Fall asleep fast. Sleep soundly and wake up refreshed. Non habit-forming. Compare to Unisom SleepGels active ingredient (This product is not manufactured or distributed by Chattem, Inc., distributor of Unisom SleepGels). 100% quality guaranteed. Like it or let us make it right. That's our quality promise. 877-932-7948. Other information: Store between 59-86 degrees F (15-30 degrees C). Tamper Evident: Do not use if printed safety seal under cap is broken or missing. Keep outer carton for complete warnings and product information.